At this point in time you shouldn't have swelling. You should return to your injector for an examination of this "golf-ball sized chipmunk cheek". Do not take water pills, that will help nothing. Restylane is a hyaluronic acid filler that can be dissolved if needed, but first it needs to be determined what's causing this cheek problem.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
See the doc who did the procedure. It could be an infection. Please do not take a water pill.Do you sleep on that side?
At one month out from restylane injections you should not have swelling. Best to be seen in person to determine what is going on.
This doesn't sound right. I would go to see the doctor. I wouldn't treat with water pills. This might be unrelated or could be an infection or granuloma.
At this point, there should not be that much swelling and I suggest you return to your treating plastic surgeon to have the area examined.
Restylane is a wonderful facial filler and I use it every day with my patients. Without a photo it is impossible to know what the "golf ball" means but it does not sound normal. It could be from too much filler or improper placement or infection. Please return to your treating physician for examination and let me know what happens.
Hello and sorry to hear about this swelling. A golf ball size swelling isn't normal after such a procedure and as others have mentioned may be due to an infection. Diuertuics will not help with such a situaiton. If the material need to be removed luckily it can be dissolved with another injection of a material called hyaluronidase. A visit back to your injector should help figure out what is occurring.